# SDR N6WA0080701

- Difficulty date: July 16, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 7,398 hours, 5,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6388-DIVERTED.  SMOKE IN COCKPIT AT 37000 OVER JHW, PERFORMED APPROPRIATE CHECKLISTS, DIVERTED.  PERFORMED OPS AND LEAK CHECK AT OF AC DISTRIBUTION SYSTEM IAW AMM 21-51-00.  LEAK CHECK OF BLEED AIR DISTRIBUTION SYSTEM IAW AMM 38-10-00.  PERFORMED GROUND POWER RUN IAW AMM 71-00-00.  NO FAULTS FOUND.  (S)
